# SDR CALA2022040600887

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 65,614 hours, 22,441 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Crease Beam
- Part number: 141A81121
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON L1 DOOR CREASE BEAM (REF. AAR NR 99931456).
